# SDR AALA201706019040

- Difficulty date: May 28, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,336 hours, 25,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING TOP SKIN AT GRAVITY FILL HOLE CUTOUT, BETWEEN RIBS 19 AND 20. REPAIRED THE SKIN IAW SRM 57-21-11-300-006.
